Illinois Journal of Mathematics

Singular measures and tensor algebras

Sadahiro Saeki

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 25, Issue 1 (1981), 12-15.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256047359

Digital Object Identifier
doi:10.1215/ijm/1256047359

Mathematical Reviews number (MathSciNet)
MR602890

Zentralblatt MATH identifier
0493.46057

Subjects
Primary: 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)

Citation

Saeki, Sadahiro. Singular measures and tensor algebras. Illinois J. Math. 25 (1981), no. 1, 12--15. doi:10.1215/ijm/1256047359. https://projecteuclid.org/euclid.ijm/1256047359


Export citation